MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS SOFIA2 FLU + SARS ANTIGEN FIA, NS SWAB

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS SOFIA2 FLU + SARS ANTIGEN FIA, NS SWAB
Catalog Number 20377
Medical Device Problem Codes No Apparent Adverse Event (3189); Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review of the dhr found that the lot met all release criteria.A review of complaint history did not identify any adverse trends for the reported issue for this lot.Root cause: unable to determine.Source: email.
 
Event or Problem Description
Reports erratic results on 15 tests across all analytes when reusing a single-use device.Unknown if patients were symptomatic.No apparent adverse event.Report 7 of 15.

Brand Name
SOFIA2 FLU + SARS ANTIGEN FIA, NS SWAB
Common Device Name
SOFIA2 FLU + SARS ANTIGEN FIA, NS SWAB
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key24808946
Report Number0002024674-2026-00074
Device Sequence Number9943918
Product Code QMN
UDI-Device Identifier30014613339229
UDI-Public(01)30014613339229(10)218139(11)250911(17)260725
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EUA202751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2026
Device Catalogue Number20377
Device Lot Number221781
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown